# SDR GUU2008F00003

- Difficulty date: July 1, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N87555
- Make and model: Beech 1900D
- Aircraft serial: UE234
- Engine: Pwa PT6A6
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LANDING GEAR DID NOT RETRACT, LANDING GEAR CIRCUIT BREAKER POPPED WHEN HANDLE PUT DOWN WITH ONLY (2) GREEN LIGHTS. CIRCUIT BREAKER PUSHED IN AND GEAR WENT DOWN BREAKER POPPED AGAIN.  RETURNED TO PBI LANDED WITHOUT INCIDENT. REPAIRED BROKEN WIRE SPLICE AT LT LANDNG GEAR UPLOCK SWITCH.  (K)
